# SDR ASAA0210190

- Difficulty date: September 25, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65486531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SUPPORT ANGLE AT FUSELAGE BODY STATION 664-675, RBL 27 CORRODED.  REMOVED CORRODED AND REPAIRED PER SRM BY FABRICATING AND INSTALLING REPAIR PARTS.  (M)
